Record number :
1548024
Title of article :
Upper Bounds of Entire Chromatic Number of Plane Graphs
Author/Authors :
Weifan، نويسنده , , W.، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 1999
Pages :
3
From page :
313
To page :
315
Abstract :
The1999 Academic Pressentire chromatic number χCopyright vef(G) of a plane graphGis the least number of colors assigned to the vertices, edges and faces so that every two adjacent or incident pair of them receive different colors. Kronk and Mitchem (1973) conjectured that χvef(G) ≤ Δ + 4 for every plane graphG. In this paper we prove the conjecture for a plane graphGhaving χ′(G) = Δ and give a upper bound χvef(G) ≤ Δ+5 for all plane graphs, where χ′(G) and Δ are the chromatic index and the maximum degree ofG, respectively.
Journal title :
European Journal of Combinatorics
Link To Document :